RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 3(447), Pages 191–192 (Mi umn9872)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Maximum defect of an admissible octahedron in a rational lattice

M. A. Fadina, A. M. Raigorodskiibcd

a National Research University Higher School of Economics
b Moscow Institute of Physics and Technology
c Lomonosov Moscow State University
d Caucasus Mathematical Center of Adyghe State University

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00355
Ministry of Education and Science of the Russian Federation 6760.2018.1
The research of the second author was carried out with the support of the Russian Foundation for Basic Research (grant no. 18-01-00355) and the Programme of the Support of Leading Scientific Schools (grant no. НШ-6760.2018.1).


DOI: https://doi.org/10.4213/rm9872

Full text: PDF file (349 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:3, 552–554

Bibliographic databases:

MSC: 11H06, 52C05


Citation: M. A. Fadin, A. M. Raigorodskii, “Maximum defect of an admissible octahedron in a rational lattice”, Uspekhi Mat. Nauk, 74:3(447) (2019), 191–192; Russian Math. Surveys, 74:3 (2019), 552–554

Citation in format AMSBIB
\Bibitem{FadRai19}
\by M.~A.~Fadin, A.~M.~Raigorodskii
\paper Maximum defect of an admissible octahedron in a rational lattice
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 3(447)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9872}
\crossref{https://doi.org/10.4213/rm9872}
\elib{http://elibrary.ru/item.asp?id=37652213}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 3
\pages 552--554
\crossref{https://doi.org/10.1070/RM9872}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000484358900009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066099227}


Linking options:
  • http://mi.mathnet.ru/eng/umn9872
  • https://doi.org/10.4213/rm9872
  • http://mi.mathnet.ru/eng/umn/v74/i3/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:91
    References:15
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019